Full Text: PDF
Volume 6, Issue 4, 1 August 2022, Pages 299-315
Abstract. In this paper, we introduce and investigate various properties and relations involving some general families of double and multiple Hurwitz-Lerch type zeta functions which are associated with the Srivastava-Daoust class of hypergeometric functions in two and more variables. Relevant connections with other (known or new) results for functions of the analytic number theory are also considered.
How to Cite this Article:
H.M. Srivastava, R.C. Singh Chandel, H. Kumar, Some general Hurwitz-Lerch type Zeta functions associated with the Srivastava-Daoust multiple hypergeometric functions, J. Nonlinear Var. Anal. 6 (2022), 299-315.